# SDR DLM88081573

- Difficulty date: November 17, 2008
- Submitted: November 20, 2008
- Operation: Air carrier
- Aircraft: N988DL
- Make and model: Doug MD-88
- Aircraft serial: 53339
- Aircraft time: 44,187 hours, 33,006 cycles
- Engine: Pwa JT8D219
- Engine time: 44,433 hours, 33,406 cycles
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Duct
- Condition: Damaged
- Location: Nr 2 Nacelle
- Part time: 44,433 hours, 33,406 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

ON CLIMB-OUT AT LEVEL OFF THE RT ENGINE THROTTLE WAS BOUND.  UNUSUAL RESISTANCE TO MOVING TO IDLE.  AFTER BRINGING THE ENGINE BACK TO IDLE THE THROTTLES OPERATED NORMALLY.  FOUND THE NUMBER 2 ENG COWL ANTI-ICE DUCT BLOWN WHICH CAUSED DAMAGE TO THE UPPER ENGINE COWL.
